Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Why does my child's poop burn her butt?

She doesn't eat anything too citrus-ey or drink too much juice (only 1 glass a day if that). She drinks a glass of milk and the rest is water.

 
SRLPrincess1067

Asked by SRLPrincess1067 at 10:45 PM on Mar. 5, 2009 in Toddlers (1-2)

Level 1 (0 Credits)
This question is closed.
Answers (5)
  • Have you tried different diapers? My mom said when my sister was a baby if she had apple juice and wore Luvs diapers, her butt would break out into a bloody rash almost instantly. You could try different wipes too. I know that Vince doesn't do well with Huggies wipes. He only tolerates the Pampers.

    Also, my pedi recommended a cream made out of (and I know this is going to sound weird) but regular Crisco and Maalox. The antacid in the Maalox should help neutralize the acid in her poop, and protect her butt. You can also do it with Aquaphor and Maalox, but that's a little more expensive.
    Vincesmama

    Answer by Vincesmama at 11:08 AM on Mar. 6, 2009

  • what little he does eat and drink"acid"is what is doing it and some children are just more sensative then others
    Anonymous

    Answer by Anonymous at 10:47 PM on Mar. 5, 2009

  • Sounds like there could be a food allergy going on there...I would see what your doctor thinks, they might send her for some allergy testing.
    aurorabunny

    Answer by aurorabunny at 10:52 PM on Mar. 5, 2009

  • could it just be too big? my lil girl is 2 and i swear her poop is bigger around than anyone else in the house. it is weird.
    vbongard

    Answer by vbongard at 11:06 PM on Mar. 5, 2009

  • We are having the same issues, I have NO idea why. We did allergy testing and nothing was positive but the doc said he may be too young to test. I change him very very often to help his skin but it seems to break down so fast....I stopped using wipes and bought a pack of baby wash cloths that I use for wipes.

    Do say something to your doc because he might be able to give a cream to help. Good Luck, I know it is NO fun.
    spunkymomof3

    Answer by spunkymomof3 at 11:50 PM on Mar. 5, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN